# SDR 06FDEA03260

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W FOUND 4 CRACKS ON VERTICAL BULKHEAD BTWN STA 583 AND STA 588 Z=-37 X=-24. ACCOMPLISHED NR 8-5330-100639.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER NR I015840/N00840 AND IAW EA NR 8-5330-100639, TOUCH UP WITH WHITE TOPCOAT IAW SRM 51-21-02 VOL 2.
